# SDR ASOA201101147

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 17,735 hours, 16,464 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED AT INTERSECTION OF FS 193.00 FRAME ABOVE STRINGER 16L.  CUT AWAY DAMAGE FLOOR, FABRICATED FILLER,  DOUBLER,  AND ANGLE.  COMPLIED WITH NDT IAW GREO 601R-53-11-081, NDTM 51-20-00 PART 1 AND NDTM 53-00-096, PART 6, NO DEFECTS NOTED.   INSTALLED NEW REPAIR PARTS REF REO 601R-53-11-081 AND REO 601R-53-11-2136.
